On July 10, 2019, Wisconsin Department of Health Services (WDHS) was notified of five previously healthy adolescents with severe lung injuries who reported use of e-cigarette, or vaping, products before symptom onset. As of December 31, 2019, 105 confirmed or probable cases of e-cigarette, or vaping, product use-associated lung injury (EVALI)* had been reported to WDHS . Three social clusters (A, B, and C), comprising eight EVALI patients (cluster A = two patients, cluster B = three, and cluster C = three) were identified. WDHS investigated these clusters with standard and follow-up interviews; laboratory analysis of e-cigarette, or vaping, products; and analysis of bronchoalveolar lavage (BAL) fluid. All eight patients reported daily use of tetrahydrocannabinol (THC)-containing e-cigarette, or vaping, product cartridges (THC cartridges) in the month preceding symptom onset. All THC cartridges were purchased from local illicit dealers, and all patients reported using THC cartridges labeled as "Dank Vapes," among other illicit brand names. At least two members of each cluster reported frequent sharing of THC cartridges before symptom onset. All eight patients also reported daily use of nicotine-containing e-cigarette, or vaping, products. Vitamin E acetate (VEA) was detected in all five THC cartridges tested from two patients, and in BAL fluid from two other patients. These findings suggest that THC cartridges containing VEA and sold on the illicit market were likely responsible for these small clusters of EVALI. Based on information presented in this and previous reports (1,2) CDC recommends not using THC-containing e-cigarette, or vaping, products, especially those obtained from informal sources such as friends, family, or in-person or online dealers (1). VEA is strongly linked to the EVALI outbreak and should not be added to e-cigarette, or vaping, products (1).